# SDR V0XD20190102001

- Difficulty date: January 2, 2019
- Submitted: January 2, 2019
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 36,004 hours, 27,160 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: CN6240104001
- Part serial: SB0207
- Condition: Broken
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER ENGINE COWL BRACKET BROKEN(P/N:CN624-0104-001 S/N: SB/0207).  CORRECTIVE ACTION: REMOVED AND REPLACED RT LOWER THRUST REVERSER ASSY (P/N:CN624-0104-003 S/N: SB0681) IAW AMM 78-33-01, 71-11-01, 78-30-00, 78-34-01, AND 78-30-00.
